Bubble size distribution in a flotation column
Article first published online: 27 MAR 2009
Copyright © 1994 Canadian Society for Chemical Engineering
The Canadian Journal of Chemical Engineering
Volume 72, Issue 1, pages 148–152, February 1994
How to Cite
Biswal, S. K., Reddy, P. S. R. and Bhaumik, S. K. (1994), Bubble size distribution in a flotation column. Can. J. Chem. Eng., 72: 148–152. doi: 10.1002/cjce.5450720123
- Issue published online: 27 MAR 2009
- Article first published online: 27 MAR 2009
- Manuscript Accepted: 16 AUG 1993
- Manuscript Revised: 4 AUG 1993
- Manuscript Received: 25 OCT 1991
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!